# SDR SWIA200514846

- Difficulty date: April 12, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 14,882 hours, 22,123 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001005
- Part serial: 0460
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 10,323 hours, 15,255 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE, RECEIVED DISAGREEMENT FOR FLAPS (INBOARD PAIR).  REPLACED LEFT INBOARD FLAP ACTUATOR, OPERATIONAL CHECK GOOD.
